Forced oscillations of a thin elastic shell that is filled with a
Doklady Akademii Nauk, Tome 305 (1989) no. 2, pp. 329-332
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_2_a18,
author = {D. G. Vasil'ev and M. R. Levitin and V. B. Lidskii},
title = {Forced oscillations of a thin elastic shell that is filled with a},
journal = {Doklady Akademii Nauk},
pages = {329--332},
year = {1989},
volume = {305},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_2_a18/}
}
TY - JOUR AU - D. G. Vasil'ev AU - M. R. Levitin AU - V. B. Lidskii TI - Forced oscillations of a thin elastic shell that is filled with a JO - Doklady Akademii Nauk PY - 1989 SP - 329 EP - 332 VL - 305 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1989_305_2_a18/ LA - ru ID - DAN_1989_305_2_a18 ER -
D. G. Vasil'ev; M. R. Levitin; V. B. Lidskii. Forced oscillations of a thin elastic shell that is filled with a. Doklady Akademii Nauk, Tome 305 (1989) no. 2, pp. 329-332. http://geodesic.mathdoc.fr/item/DAN_1989_305_2_a18/